# SDR R61A2020072300573

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 16,282 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS INOP AT LOCATIONS SEATS 2A, FWD CLOSET AREA, (2 PIECES), AND 22-23DF. R&R PHOTOLUMINESCENT STRIPS AT LOCATIONS SEATS 2A, FWD CLOSET AREA, AND SEATS 22/23DF.
